Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Stable processes and integral equations


Author: Harold Widom
Journal: Trans. Amer. Math. Soc. 98 (1961), 430-449
MSC: Primary 60.00; Secondary 45.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0121882-7
MathSciNet review: 0121882
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Carleman, Über die Abelsche Integralgleichung mit konstanten Integrationsgrenzen, Math. Z. vol. 15 (1922) pp. 111-120. MR 1544560
  • [2] J. Elliott, Absorbing barrier processes connected with the symmetric stable densities, Illinois J. Math. vol. 3 (1959) pp. 200-216. MR 0102754 (21:1540)
  • [3] P. Erdös and M. Kac, On certain limit theorems of the theory of probability, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 292-302. MR 0015705 (7:459b)
  • [4] R. K. Getoor, First passage times for symmetric stable processes in space, Trans. Amer. Math. Soc., to appear. MR 0137148 (25:604)
  • [5] M. Kac, On some connections between probability theory and differential and integral equations, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, Berkeley and Los Angeles, University of California Press, 1951, pp. 189-215. MR 0045333 (13:568b)
  • [6] M. Kac, W. L. Murdock and G. Szegö, On the eigenvalues of certain Hermitian forms, J. Rational Mech. Anal. vol. 2 (1953) pp. 767-800. MR 0059482 (15:538b)
  • [7] M. Kac and H. Pollard, The distribution of the maximum of partial sums of independent random variables, Canad. J. Math. vol. 2 (1950) pp. 375-384. MR 0036465 (12:114b)
  • [8] E. G. Kimme, On the convergence of sequences of stochastic processes, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 208-229. MR 0083843 (18:770b)
  • [9] S. V. Parter, Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations, Trans. Amer. Math. Soc., to appear. MR 0120492 (22:11245)
  • [10] D. Ray, Stable processes with an absorbing barrier, Trans. Amer. Math. Soc. vol. 89 (1958) pp. 16-24. MR 0105178 (21:3921)
  • [11] F. Spitzer, Some theorems concerning 2-dimensional Brownian motion, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 187-197. MR 0104296 (21:3051)
  • [12] H. Widom, On the eigenvalues of certain Hermitian operators, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 491-522. MR 0098321 (20:4782)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00, 45.00

Retrieve articles in all journals with MSC: 60.00, 45.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0121882-7
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society